# SDR SWAA2022030445878

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 21,983 hours, 9,508 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT BS 500I S26LH STRINGER CLIP CRACKED. / REMOVED & REPLACED STRCLIP FWD CARGO AT BS 500I 25L IAW SRM 51-40-02-0G-0; 51-40-05-0G-0; & DWG 143A1234 SHT 14 REV A
